Scheduling nonpreemptive jobs on parallel machines subject to exponential unrecoverable interruptions
Year of publication: |
March 2017
|
---|---|
Authors: | Agnetis, Alessandro ; Detti, Paolo ; Martineau, Patrick |
Published in: |
Computers & operations research : and their applications to problems of world concern ; an international journal. - Oxford [u.a.] : Elsevier, ISSN 0305-0548, ZDB-ID 194012-0. - Vol. 79.2017, p. 109-118
|
Subject: | Unrecoverable interruptions | Parallel machines scheduling | NP-hardness | Exact and heuristic algorithms | Scheduling-Verfahren | Scheduling problem | Algorithmus | Algorithm | Theorie | Theory | Heuristik | Heuristics | Produktionssteuerung | Production control |
-
Two-machine flowshop scheduling with three-operation jobs subject to a fixed job sequence
Lin, Bertrand M. T., (2017)
-
Relocation scheduling subject to fixed processing sequences
Lin, Bertrand M. T., (2016)
-
Single machine scheduling to maximize the number of on-time jobs with generalized due-dates
Gerstl, Enrique, (2020)
- More ...
-
Optimal packet-to-slot assignment in mobile telecommunications
Detti, Paolo, (2009)
-
Optimal packet-to-slot assignment in mobile telecommunications
Detti, Paolo, (2009)
-
Optimal packet-to-slot assignment in mobile telecommunications
Detti, Paolo, (2009)
- More ...